# SDR UPS804400

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4640871
- Condition: Corrosion
- Location: Fs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND MODERATE CORROSION DAMAGE ON LONGERON 33L FITTING, FS 1690.     REPLACED FITTING PER SM 51-1-20D, SRM 51-1-21 AND SRM 51-3-0.
